# SDR ASAA9980323

- Difficulty date: December 15, 1999
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE PASSENGER CABIN SUBFLOOR WAS FOUND CORRODED AT STATION 180, LBL 5.  REPAIRED PER SRM 53-01, FIG 4 SHEET 3.  (M)
